Гладкость обобщенных решений уравнения ( λ Σ i , j i a i j j ) u = f с непрерывными коэффициентами

Ю.А. Семёнов

Matematiceskij sbornik (1982)

  • Volume: 160, Issue: 3, page 399-410
  • ISSN: 0368-8666

How to cite


Семёнов, Ю.А.. "Гладкость обобщенных решений уравнения $(λΣ_{i,j}_ia_{ij}_j)u=f$ с непрерывными коэффициентами." Matematiceskij sbornik 160.3 (1982): 399-410. <http://eudml.org/doc/71391>.

author = {Семёнов, Ю.А.},
journal = {Matematiceskij sbornik},
keywords = {smoothness of generalized solutions; continuous coefficients},
language = {rus},
number = {3},
pages = {399-410},
publisher = {Tipogr. Lissnera i Sobko},
title = {Гладкость обобщенных решений уравнения $(λΣ_\{i,j\}_ia_\{ij\}_j)u=f$ с непрерывными коэффициентами},
url = {http://eudml.org/doc/71391},
volume = {160},
year = {1982},

AU - Семёнов, Ю.А.
TI - Гладкость обобщенных решений уравнения $(λΣ_{i,j}_ia_{ij}_j)u=f$ с непрерывными коэффициентами
JO - Matematiceskij sbornik
PY - 1982
PB - Tipogr. Lissnera i Sobko
VL - 160
IS - 3
SP - 399
EP - 410
LA - rus
KW - smoothness of generalized solutions; continuous coefficients
UR - http://eudml.org/doc/71391
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.